Search results

Echothiophate Iodide
...  with the drug called Echothiophate iodide. It lessens the wpressure in the ocular area by increasing the drained fluids’ amount from the eye. Nervous strain is likewise lowered because the pupils get smaller, thus lessening sensitivity to light and darkness. The drug mainly focuses on decreasing the pressure that is responsible for worsening glaucoma. Fluid that causes the visual  ...

Opiate Withdrawal
...  agitation, anxiety, increased tearing, runny nose, insomnia, sweating, yawning, and muscle aches; and late symptoms include diarrhea, abdominal cramping, goose bumps, nausea, vomiting, and dilated pupils. Opiate withdrawal symptoms can be very uncomfortable, but they are not life-threatening unless the person with the addiction threatens to inflict physical harm upon himself. The symptoms of  ...

Eyeball
...  responsible for the natural colors of your eye. If you have brown to black iris, it means more melanin is in your eyes. The melanin protects your eyes from too much light. When the light enters the pupil, the iris functions the same way like the iris diaphragm in the microscope. It regulates the amount of light entering the eyes. It accomplishes the task with the aid of the smooth muscles  ...

Visual Sense
...  Light and dark adaptation occurs to assist the eye in adjusting to the light, especially when a person comes out from a darkened room. The mechanism involves the amount of available rhodopsin and pupillary reflex. The pupil enlarges in dim light to allow more light to enter the eye and contracts in bright light to receive less light. When you suddenly come out of a dark room and enter a  ...

Cholinergic Stimulation
...  heart rate, constriction of the lower respiratory tract and the secretion of more mucous, increased salivation, increased activity of the sweat glands and lacrimal gland, and the constriction of the pupils of the eye. Your physician will prescribe any of the drugs known to cause cholinergic stimulation. However, be cautious in taking them as an overdose can lead to fatal  ...


© Copyright 2010-2014 MedicalTerms.info